Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Flowing nose, sneezing. Taking LCZ tablet. Does medicine cause weight gain?

I am 32 years old. from last five years i am suffering from allergic to many things..I have a flowing nose and sneezing most of the times. In the morning it takes me few hours to settle down these symptoms.. I take LCZ tablet in such a condition.. Does this tables has a side effect of weight gain?? will i gain weight if i..
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

I have given this drug to more than a lakh patient and have never come across someone who has complained of weight gain.

Having said that any medication can cause any side effect. You may initially make certain lifestyle adjustments like avoiding fatty or oily food, exercising regularly etc.

After ruling out all the other causes of weight gain if you feel that you are getting weight gain then you may try and stop the tablet for a week or two to see if there is any change.

the complete list of side effect of LCZ is in the link below but remember that these are rare and it is one of the safest drugs known.


Dr Sriram Nathan
Answered: Tue, 27 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor